Journal of Mathematics and Statistics

Dynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal Condition

Vivek Devaraj, Kuppusamy Kanagarajan and Seenith Sivasundaram

DOI : 10.3844/jmssp.2018.64.71

Journal of Mathematics and Statistics

Volume 14, 2018

Pages 64-71

Abstract

This paper deals with some existence and Ulam-Hyers-q-Mittag-Leffler stability results for q-fractional order pantograph equation. An application is made of a Darbo's fixed point theorem for the existence of solutions.

Copyright

© 2018 Vivek Devaraj, Kuppusamy Kanagarajan and Seenith Sivasundaram. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.